# SDR SIMA20230201006

- Difficulty date: February 1, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17067831001
- Condition: Corroded
- Location: Fr 26
- Component: Shear Clip-Stgr
- Component part number: 17067831001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 26 BETWEEN STGR 28L-28R CORRODED. (LEVEL 2 CORROSION) -C/A-RAR SHEAR CLIP AT FR 26 BETWEEN STGR 28L-28R IAW EMB 175 SRM 51-40-08.
